AMS eContent Search Results
Matches for: msc=(54H20) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 30 of 474 found      Go to page: 1 2 3 4 > >>

[1] S. Weinberger. A Fixed point theorem for periodic maps on locally symmetric manifolds. St. Petersburg Math. J. 29 (2018) 43-50.
Abstract, references, and article information   
View Article: PDF

[2] Xiangdong Ye and Tao Yu. Sensitivity, proximal extension and higher order almost automorphy. Trans. Amer. Math. Soc. 370 (2018) 3639-3662.
Abstract, references, and article information   
View Article: PDF

[3] Wagner Ranter. Transitive endomorphisms with critical points. Proc. Amer. Math. Soc. 146 (2018) 125-136.
Abstract, references, and article information   
View Article: PDF

[4] Song Shao and Xiangdong Ye. A non-PI minimal system is Li-Yorke sensitive. Proc. Amer. Math. Soc. 146 (2018) 1105-1112.
Abstract, references, and article information   
View Article: PDF

[5] S. Firmo and J. Ribón. Finite orbits for nilpotent actions on the torus. Proc. Amer. Math. Soc. 146 (2018) 195-208.
Abstract, references, and article information   
View Article: PDF

[6] Eli Glasner. Short proofs of theorems of Malyutin and Margulis. Proc. Amer. Math. Soc. 145 (2017) 5463-5467.
Abstract, references, and article information   
View Article: PDF

[7] Felipe García-Ramos. A characterization of $\mu-$equicontinuity for topological dynamical systems. Proc. Amer. Math. Soc. 145 (2017) 3357-3368.
Abstract, references, and article information   
View Article: PDF

[8] Tomás Ibarlucía and Julien Melleray. Dynamical simplices and minimal homeomorphisms. Proc. Amer. Math. Soc. 145 (2017) 4981-4994.
Abstract, references, and article information   
View Article: PDF

[9] A. S. Kechris, M. Sokić and S. Todorcevic. Ramsey properties of finite measure algebras and topological dynamics of the group of measure preserving automorphisms: Some results and an open problem. Contemporary Mathematics 690 (2017) 69-85.
Book volume table of contents   
View Article: PDF

[10] Felipe Garcia-Ramos and Lei Jin. Mean proximality and mean Li-Yorke chaos. Proc. Amer. Math. Soc. 145 (2017) 2959-2969.
Abstract, references, and article information   
View Article: PDF

[11] Udayan B. Darji and Étienne Matheron. Some universality results for dynamical systems. Proc. Amer. Math. Soc. 145 (2017) 251-265.
Abstract, references, and article information   
View Article: PDF

[12] Jiehua Mai and Enhui Shi. Structures of quasi-graphs and $\omega$-limit sets of quasi-graph maps. Trans. Amer. Math. Soc. 369 (2017) 139-165.
Abstract, references, and article information   
View Article: PDF

[13] Nilson C. Bernardes Jr. and Rômulo M. Vermersch. On the dynamics of induced maps on the space of probability measures. Trans. Amer. Math. Soc. 368 (2016) 7703-7725.
Abstract, references, and article information   
View Article: PDF

[14] Shaun Stevens, Tom Ward and Stefanie Zegowitz. Halving dynamical systems. Contemporary Mathematics 669 (2016) 285-298.
Book volume table of contents   
View Article: PDF

[15] Sergiǐ Kolyada, Michał Misiurewicz and L’ubomír Snoha. Loops of transitive interval maps. Contemporary Mathematics 669 (2016) 137-154.
Book volume table of contents   
View Article: PDF

[16] Takashi Shimomura. The construction of a completely scrambled system by graph covers. Proc. Amer. Math. Soc. 144 (2016) 2109-2120.
Abstract, references, and article information   
View Article: PDF

[17] Andy Zucker. Topological dynamics of automorphism groups, ultrafilter combinatorics, and the Generic Point Problem. Trans. Amer. Math. Soc. 368 (2016) 6715-6740.
Abstract, references, and article information   
View Article: PDF

[18] C. A. Morales and V. Sirvent. Expansivity for measures on uniform spaces. Trans. Amer. Math. Soc. 368 (2016) 5399-5414.
Abstract, references, and article information   
View Article: PDF

[19] David Simmons and Yaar Solomon. A Danzer set for axis parallel boxes. Proc. Amer. Math. Soc. 144 (2016) 2725-2729.
Abstract, references, and article information   
View Article: PDF

[20] W. R. Brian. Ramsey Shadowing and minimal points. Proc. Amer. Math. Soc. 144 (2016) 2697-2703.
Abstract, references, and article information   
View Article: PDF

[21] Jakub Šotola and Sergei Trofimchuk. Construction of minimal non-invertible skew-product maps on 2-manifolds. Proc. Amer. Math. Soc. 144 (2016) 723-732.
Abstract, references, and article information   
View Article: PDF

[22] J. J. Sánchez-Gabites. Arcs, balls and spheres that cannot be attractors in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 368 (2016) 3591-3627.
Abstract, references, and article information   
View Article: PDF

[23] Brian E. Raines and Tyler Underwood. Scrambled sets in shift spaces on a countable alphabet. Proc. Amer. Math. Soc. 144 (2016) 217-224.
Abstract, references, and article information   
View Article: PDF

[24] Alexander M. Blokh. Pointwise-recurrent maps on uniquely arcwise connected locally arcwise connected spaces. Proc. Amer. Math. Soc. 143 (2015) 3985-4000. MR 3359587.
Abstract, references, and article information   
View Article: PDF

[25] Brenda Leticia De La Rosa Navarro, Mustapha Lahyane and Emma Previato. Vector Bundles with a View Toward Coding Theory. Contemporary Mathematics 642 (2015) 159-171.
Book volume table of contents   
View Article: PDF

[26] Sergiǐ Kolyada and Julia Semikina. On topological entropy: When positivity implies +infinity. Proc. Amer. Math. Soc. 143 (2015) 1545-1558.
Abstract, references, and article information   
View Article: PDF

[27] Shinichiroh Matsuo and Masaki Tsukamoto. Brody curves and mean dimension. J. Amer. Math. Soc. 28 (2015) 159-182.
Abstract, references, and article information   
View Article: PDF

[28] Joseph Auslander, Gernot Greschonig and Anima Nagar. Reflections on equicontinuity. Proc. Amer. Math. Soc. 142 (2014) 3129-3137.
Abstract, references, and article information   
View Article: PDF

[29] Sylvie Ruette and L’ubomír Snoha. For graph maps, one scrambled pair implies Li-Yorke chaos. Proc. Amer. Math. Soc. 142 (2014) 2087-2100.
Abstract, references, and article information   
View Article: PDF

[30] Geng Tian and Bingzhe Hou. Limits of J-class operators. Proc. Amer. Math. Soc. 142 (2014) 1663-1667.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 474 found      Go to page: 1 2 3 4 > >>

American Mathematical Society